Lip swelling and drugs of ingredients of diphenhydramine citrate; ibuprofen - a phase IV clinical study of FDA data
Lip swelling is reported only by a few people who take drugs with ingredients of diphenhydramine citrate; ibuprofen. This phase IV clinical study analyzes 2,834 people who have side effects while taking drugs with ingredients of diphenhydramine citrate; ibuprofen from the the FDA. Among them, 5 have Lip swelling. Find out below who they are, when they have Lip swelling and more.
Drug(s) considered in the study (i.e. both brand name and generic drugs): Ibuprofen and diphenhydramine citrate.
Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the real world. With medical big data and AI algorithms, eHealthMe is running millions of phase IV trials and makes the results available to the public. Our original studies have been referenced on 600+ medical publications including The Lancet, Mayo Clinic Proceedings, and Nature.
2,834 people reported to have side effects when taking drugs with ingredients of diphenhydramine citrate; ibuprofen.
Among them, 5 people (0.18%) have Lip swelling
What is Lip swelling?
Lip swelling is found to be associated with 2,151 drugs and 1,519 conditions by eHealthMe.
Number of reports submitted per year:
Time on drugs with ingredients of diphenhydramine citrate; ibuprofen when people have Lip swelling *:
- < 1 month: 100 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Lip swelling when taking drugs with ingredients of diphenhydramine citrate; ibuprofen *:
- female: 100 %
- male: 0.0 %
Age of people who have Lip swelling when taking drugs with ingredients of diphenhydramine citrate; ibuprofen *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 25 %
- 40-49: 25 %
- 50-59: 0.0 %
- 60+: 50 %
Conditions people have *:
- Ulcerative Colitis (inflammatory bowel disease (ibd). it causes swelling, ulcerations, and loss of function of the large intestine): 1 person, 20.00%
- Seasonal Allergy (allergic condition due to certain season): 1 person, 20.00%
- Joint Pain: 1 person, 20.00%
- Hypothyroidism (abnormally low activity of the thyroid gland, resulting in retardation of growth and mental development): 1 person, 20.00%
- Hypersensitivity: 1 person, 20.00%
- High Blood Pressure: 1 person, 20.00%
Other drugs people take *:
- Zyrtec: 1 person, 20.00%
- Vesicare: 1 person, 20.00%
- Synthroid: 1 person, 20.00%
- Proair Hfa: 1 person, 20.00%
- Norvasc: 1 person, 20.00%
- Brilinta: 1 person, 20.00%
Other side effects people have besides Lip swelling *:
- Throat Tightness: 1 person, 20.00%
- Throat Irritation: 1 person, 20.00%
- Swollen Tongue (swelling of tongue): 1 person, 20.00%
- Stomatitis (inflammation of mucous membrane of mouth): 1 person, 20.00%
- Oral Pain: 1 person, 20.00%
- Oral Mucosal Blistering (mouth ulcer): 1 person, 20.00%
- Oral Herpes (viral infection of mouth): 1 person, 20.00%
- Kidney Stones: 1 person, 20.00%
- Haematuria (presence of blood in urine): 1 person, 20.00%
- Flank Pain (a distressing sensation experienced around the lower back and the upper abdomen): 1 person, 20.00%
* Approximation only. Some reports may have incomplete information.
How to use the study?
You can discuss the study with your doctor, to ensure that all drug risks and benefits are fully discussed and understood.
Drugs with ingredients of diphenhydramine citrate; ibuprofen, their effectiveness, alternatives and more:
How the study uses the data?
The study uses data from the FDA. It is based on diphenhydramine citrate; ibuprofen. All drugs that have the same active ingredients (e.g. brand name and generic drugs) are considered. Dosage of drugs is not considered in the study.
Who is eHealthMe?
With medical big data and proven AI algorithms, eHealthMe provides a platform for everyone to run phase IV clinical trials. We study millions of patients and 5,000 more each day. Results of our real-world drug study have been referenced on 600+ medical publications, including The Lancet, Mayo Clinic Proceedings, and Nature. Our analysis results are available to researchers, health care professionals, patients (testimonials), and software developers (open API).
WARNING, DISCLAIMER, USE FOR PUBLICATION
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.
Recent studies on eHealthMe:
- Xylometazoline Hydrochloride and Carvedilol drug interaction - 5 seconds ago
- Vivelle-Dot and Muscle Aches - 9 seconds ago
- Tinnitus in Oxybutynin, how severe and when it was recovered? - 10 seconds ago
- Lasix and Sphincter Of Oddi Dysfunction - 11 seconds ago
- Ceftriaxone and Haemorrhagic Stroke - 24 seconds ago
- Tolinase and Intervertebral Disc Protrusion - 50 seconds ago
- Lithium Carbonate and Intestinal Obstruction - a minute ago
- Femara and Pain In Jaw - a minute ago
- Cardizem and Traumatic Injury Of The Bladder And Urethra - a minute ago
- Lamotrigine and Proteus Infection - a minute ago